# SDR ALGA052209865AL

- Difficulty date: May 22, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N865AL
- Make and model: Skrsky S76C
- Aircraft serial: 760564
- Aircraft time: 5,591 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 T-HANDLE AND FIRE LIGHT ILLUMINATED WITH AUDIBLE TONE IN FLIGHT. CREW RETURNED TO BASE. MAINTENANCE INSPECTED NR 1 ENGINE AREA AND FOUND NO EVIDENCE OF FIRE. CHECKED SECURITY AND INTEGRITY OF ALL NR 1 ENGINE FIRE DETECTION COMPONENTS AND WIRING WITH NO DEFECTS NOTED. C/W GROUND OPS CHECK WITH NO DEFECTS NOTED. REPLACED NR 1 ENGINE FORE AND AFT FLAME DETECTORS AS A PRECAUTION. PERFORMED OPS CHECK FLIGHT DUE TO INTERMITTENT NATURE. NO FURTHER DEFECTS NOTED.
